Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Notes on Automorphisms of Prime Rings

Notes on Automorphisms of Prime Rings

Year:    2015

Author:    Shuliang Huang

Communications in Mathematical Research , Vol. 31 (2015), Iss. 3 : pp. 193–198

Abstract

Let R be a prime ring, L a noncentral Lie ideal and σ a nontrivial automorphism of R such that usσ(u)ut=0 for all uL, where s, t are fixed non-negative integers. If either charR>s+t or charR=0, then R satisfies s4, the standard identity in four variables. We also examine the identity (σ([x,y])[x,y])n=0 for all x,yI, where I is a nonzero ideal of R and n is a fixed positive integer. If either charR>n or charR=0, then R is commutative.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2015.03.01

Communications in Mathematical Research , Vol. 31 (2015), Iss. 3 : pp. 193–198

Published online:    2015-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords:    prime ring Lie ideal automorphism.

Author Details

Shuliang Huang Email